Discussions By Condition: Medical Stories

B12 Causing Phlebitis Type Vein Pain in leg?

Posted In: Medical Stories 2 Replies
  • Posted By: Anonymous
  • August 10, 2010
  • 02:18 PM

I have had severe leg pain in the back and some in the front of both legs. In my right leg I have what looks like phlebitis. I went to a vascular surgeon and he said it was not venous reflux and he had not idea what it was. It hurts a lot and it coincided with my sudden onset of severe burning legs that started last October. I wonder if they are connected. I also just started doing methylb12 shots and my symptoms seem to be worse now - is this normal? I hope someone responds as this is my third post and nobody has ever responded - I'm feeling quite despondent about all of this and I hope that the b12 will help me. I am a long time vegan with a history of taking zantac and tagamet for a long time. I also have hypothyroid (reverse t3).
thank you!

Reply Flag this Discussion

2 Replies:

  • I have had severe leg pain in the back and some in the front of both legs. In my right leg I have what looks like phlebitis. I went to a vascular surgeon and he said it was not venous reflux and he had not idea what it was. It hurts a lot and it coincided with my sudden onset of severe burning legs that started last October. I wonder if they are connected. I also just started doing methylb12 shots and my symptoms seem to be worse now - is this normal? I hope someone responds as this is my third post and nobody has ever responded - I'm feeling quite despondent about all of this and I hope that the b12 will help me. I am a long time vegan with a history of taking zantac and tagamet for a long time. I also have hypothyroid (reverse t3). thank you! Hi Bowie, Mb12 will increase neurological pain along with tons of other symtoms sensations at first. It is not making symptoms worse but making them feel more, turning the volume way up. If the nerve was no longer functional and was actually causing numbness then the return of pain is the beginning of restoration of function. If it is phlebitis then you must see a doctor. Being a vegan can cause severe b12 deficiency and huindreds of symptoms. The severe leg pain b12 deficiency can cause is muscles and/or nerves as the tissues start breaking down.
    Freddd 3,576 Replies
    • August 12, 2010
    • 08:12 PM
    • 0
    Flag this Response
  • Hi Bowie, Mb12 will increase neurological pain along with tons of other symtoms sensations at first. It is not making symptoms worse but making them feel more, turning the volume way up. If the nerve was no longer functional and was actually causing numbness then the return of pain is the beginning of restoration of function. If it is phlebitis then you must see a doctor. Being a vegan can cause severe b12 deficiency and huindreds of symptoms. The severe leg pain b12 deficiency can cause is muscles and/or nerves as the tissues start breaking down.Thank you for your reply. I know it is not phlebitis as I have had a doppler ultrasound and it was negative for a clot. I was relieved of that but still nobody can explain it so perhaps what you say is true. I hope that this all resolves eventually. It seems strange that I can have a pretty good day followed by a horrible day - I guess I don't understand how this works yet but i'm learning thanks to people like you. I'm looking forward to your new site on startup symptoms and managing them, etc. Thank you again.
    Anonymous 42,789 Replies
    • August 12, 2010
    • 11:50 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Best Cough & Cold Meds for Kids

Help your child feel better, faster.

What HIV Positive Women Should Know About Sex

You can have sex after an HIV diagnosis.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement